# SDR FDEA202106161795

- Difficulty date: June 16, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929150
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: SEAT TRACK WORN,  NEAR STA 1370 RBL 47.50 INSTALLED NEW SECTION OF SEAT TRACK ONLY WITH EXITING SPLICES AT RBL 47.5 FROM STA   1313-1411 REF SRM 53-70-00 FIG 1 PAGE 3 VOL 1, AND SRM 51-31-01 PAGE 37 VOL 2 AND FEDEX   EXPRESS DWG SR10-53-002.
